# SDR GLBA2012032300001

- Difficulty date: March 22, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 32,707 hours, 41,181 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Damper
- Part number: 1148200529
- Part serial: 586
- Condition: Worn
- Location: Zone 700
- Stage of operation: TX
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXPERIENCED VIOLENT NOSE WHEEL SHIMMY DURING TO AT APPX V1. CONTINUED UNTIL SHORTLY AFTER GEAR RETRACTION.  MX REPLACED THE NLG TIRE IAW TC 1900-3240.00 AND REPLACED SHIMMY DAMPER IAW MM 32-20-03.
